# SDR AALA20090714MIA01

- Difficulty date: July 14, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 59,802 hours, 20,964 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA - RIGHT ENGINE HYDRAULIC PRESSURE INDICATION ERRATIC.  EMERGENCY DECLARED RETURNED MIA WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT HYDRAULIC SYSTEM PRESSURE SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
